Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chiccaboom

ACCUTANE-can't focus

Recommended Posts

Does anyone know what I can do to remedy my lack of concentration. I'm trying to study but I can't focus on what I'm reading. I've noticed that it has gotten worse on accutane. I used to be able to study straight for at least 4-5 hours, now I can't go without my mind wondering every 15 minutes!

I'm so frustrated. I don't know what to do!!!!!!!!!!

which just makes me feel like crying ans spazing out. [email protected][email protected][email protected]@[email protected][email protected][email protected]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×